Alert archive / Missouri / Freeze Warnings in 2013
Freeze Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this freeze warning at Oct 23, 2013, 3:26 PM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Oct 25, 2013, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2013, 3:26 PM CDT (20:26 UTC)
- In effect from
- Oct 25, 2013, 1:00 AM CDT
- Expired
- Oct 25, 2013, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS St. Louis, MO
All 46 counties
Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465 WWUS73 KLSX 232026 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 326 PM CDT WED OCT 23 2013 ILZ064-069-070-074-079-100>102-MOZ061>065-072>075-084-085-099- 241000- /O.UPG.KLSX.FZ.A.0001.131025T0600Z-131025T1400Z/ /O.NEW.KLSX.FZ.W.0003.131025T0600Z-131025T1400Z/ BOND IL-CLINTON IL-CRAWFORD MO-FRANKLIN MO-IRON MO-JEFFERSON MO- MADISON IL-MADISON MO-MARION IL-MONROE IL-RANDOLPH IL-REYNOLDS MO- ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO-ST. LOUIS CITY MO- ST. LOUIS MO-STE. GENEVIEVE MO-WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...CHESTER...EDWARDSVILLE... FARMINGTON...SALEM...ST CHARLES...ST LOUIS...UNION 326 PM CDT WED OCT 23 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...THE TEMPERATURE WILL FALL BELOW FREEZING AFTER MIDNIGHT ON THURSDAY NIGHT. * TEMPERATURES...THE TEMPERATURE WILL DROP TO 25 TO 30 DEGREES. * IMPACTS...THIS IS THE FIRST TIME THIS AUTUMN THAT TEMPERATURES WILL FALL BELOW FREEZING ACROSS THE ENTIRE AREA. BE PREPARED TO PROTECT ANY TENDER VEGETATION AND BRING TEMPERATURE-SENSITIVE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-041-042-047>052- 059-060-241000- /O.NEW.KLSX.FZ.W.0003.131025T0600Z-131025T1400Z/ ADAMS IL-AUDRAIN MO-BOONE MO-BROWN IL-CALHOUN IL-CALLAWAY MO- COLE MO-FAYETTE IL-GASCONADE MO-GREENE IL-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MARION MO-MONITEAU MO-MONROE MO- MONTGOMERY IL-MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO- SHELBY MO-WARREN MO- INCLUDING THE CITIES OF...BOWLING GREEN...COLUMBIA...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...VANDALIA 326 PM CDT WED OCT 23 2013 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY. * TIMING...THE TEMPERATURE WILL FALL BELOW FREEZING AFTER MIDNIGHT ON THURSDAY NIGHT. * TEMPERATURES...THE TEMPERATURE WILL DROP TO 25 TO 30 DEGREES. * IMPACTS...THIS IS THE FIRST TIME THIS AUTUMN THAT TEMPERATURES WILL FALL BELOW FREEZING ACROSS THE ENTIRE AREA. BE PREPARED TO PROTECT ANY TENDER VEGETATION AND BRING TEMPERATURE-SENSITIVE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ GKS
4 follow-up statements
041 WWUS73 KLSX 240847 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 347 AM CDT THU OCT 24 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-250000- /O.CON.KLSX.FZ.W.0003.131025T0600Z-131025T1400Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 347 AM CDT THU OCT 24 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * TIMING...THE TEMPERATURE WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT. * TEMPERATURES...WILL FALL INTO THE UPPER 20S AND LOWER 30S. * IMPACTS...THIS IS THE FIRST TIME THIS AUTUMN THAT TEMPERATURES WILL FALL BELOW FREEZING ACROSS THE ENTIRE AREA. BE PREPARED TO PROTECT ANY TENDER VEGETATION AND REMEMBER TO BRING TEMPERATURE- SENSITIVE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ KANOFSKY
966 WWUS73 KLSX 241902 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 202 PM CDT THU OCT 24 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251400- /O.CON.KLSX.FZ.W.0003.131025T0600Z-131025T1400Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 202 PM CDT THU OCT 24 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY... * TIMING...THE TEMPERATURE WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT AND IS EXPECTED TO REMAIN THERE UNTIL AROUND 9 AM FRIDAY MORNING. * TEMPERATURES...IN THE MID TO UPPER 20S. * IMPACTS...THIS IS THE FIRST TIME THIS AUTUMN THAT TEMPERATURES WILL FALL BELOW FREEZING ACROSS THE ENTIRE AREA. BE PREPARED TO PROTECT ANY TENDER VEGETATION AND REMEMBER TO BRING TEMPERATURE- SENSITIVE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ TES
711 WWUS73 KLSX 250849 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 349 AM CDT FRI OCT 25 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251400- /O.CON.KLSX.FZ.W.0003.000000T0000Z-131025T1400Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 349 AM CDT FRI OCT 25 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TIMING...BELOW FREEZING TEMPERATURES WILL PREVAIL ACROSS THE AREA UNTIL AROUND 900 AM. * TEMPERATURES...MID 20S TO AROUND 30. * IMPACTS...THIS IS THE FIRST TIME THAT TEMPERATURES HAVE FALLEN BELOW FREEZING ACROSS THE ENTIRE AREA THIS AUTUMN. TEMPERATURE SENSITIVE VEGETATION WHICH WAS LEFT UNPROTECTED WILL LIKELY BE SEVERELY DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CARNEY
824 WWUS73 KLSX 251352 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 852 AM CDT FRI OCT 25 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251500- /O.EXP.KLSX.FZ.W.0003.000000T0000Z-131025T1400Z/ ADAMS IL-AUDRAIN MO-BOND IL-BOONE MO-BROWN IL-CALHOUN IL- CALLAWAY MO-CLINTON IL-COLE MO-CRAWFORD MO-FAYETTE IL-FRANKLIN MO- GASCONADE MO-GREENE IL-IRON MO-JEFFERSON MO-JERSEY IL-KNOX MO- LEWIS MO-LINCOLN MO-MACOUPIN IL-MADISON IL-MADISON MO-MARION IL- MARION MO-MONITEAU MO-MONROE IL-MONROE MO-MONTGOMERY IL- MONTGOMERY MO-OSAGE MO-PIKE IL-PIKE MO-RALLS MO-RANDOLPH IL- REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST. CLAIR IL-ST. FRANCOIS MO- ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO- WASHINGTON IL-WASHINGTON MO- INCLUDING THE CITIES OF...BELLEVILLE...BOWLING GREEN...CHESTER... COLUMBIA...EDWARDSVILLE...FARMINGTON...HANNIBAL... JEFFERSON CITY...LITCHFIELD...MEXICO...QUINCY...SALEM... ST CHARLES...ST LOUIS...UNION...VANDALIA 852 AM CDT FRI OCT 25 2013 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES ARE NEAR OR ABOVE THE FREEZING MARK IN MANY AREAS AND WILL CONTINUE TO WARM INTO THE LOWER 50S THIS AFTERNOON. THE GROWING SEASON FOR 2013 HAS ENDED. $$ TES
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 23, 3:15 PM CDT, 11 minutes earlier.
Area forecast discussion, Oct 23, 3:15 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT Wed Oct 23 2013
.SHORT TERM: (Through Late Tonight)
Issued at 304 PM CDT Wed Oct 23 2013
Another clipper system is currently centered near south-central
Nebraska and will progress southeastward through the region tonight.
Lowering mid cloud deck will be the main impact with a chance of
light rain showers primarily over the northeastern half of the CWFA.
As for low temperatures tonight...went at or above warmest guidance
due to expected cloud cover. This resulted in low temperatures in
the 30s so this percludes any freeze headline for tonight. As for
frost...given high amount of cloud cover and mixing expected behind
the clipper...left frost out of grids.
Gosselin
.LONG TERM: (Thursday through Next Wednesday)
Issued at 304 PM CDT Wed Oct 23 2013
Light precipitation should shift se of our forecast area as main
shortwave shifts e of the region and the cold front shifts se of the
area. Clouds will also be decreasing from nw to se as a strong
surface ridge builds sewd into our area behind the front with low
level caa and drying. Thursday night is still looking unseasonably
cold with freezing temperatures and frost. The models are only
forecasting 850 mb temperatures of -3 to -7 degrees C late Thursday
ngt. The 1030 mb sfc high should be centered over s cntrl MO by 12z
Friday with a clear sky,light surface wind, and surface dew points
only in the lower 20s Thursday night and Friday morning leading
to good radiational cooling. Will updgrade and expand the current
freeze watch to a freeze warning covering the entire area late
Thursday night and early Friday mrng with lows of around 25-27
degrees, except around 30 degrees in the city of St Louis, along
with widespread frost. A gradual and short lived warming trend
will begin Friday aftn as upper level heights begin to rise as the
upper level trough shifts well e of the area, 850 mb temperatures
slowly warm from west to east, and the surface ridge shifts se of
our area. A cold front will move sewd through our area on
Saturday as a strong shortwave moves sewd through the Great Lakes
region with the GFS model a little quicker with its sewd
progression of the front compared to the NAM model. The models
are consistently dry with this front across our forecast area with
the precipitation further north in the Great Lakes region near the
upper level trough and associated surface low, and also another
area of rain sw of our area ahead of a weak shortwave moving
through the srn Plains. This front will bring a quick shot of
cooler air into our area Saturday aftn and ngt. Warmer, possibly
slightly above normal temperatures can be expected on Monday as
southerly low level winds increase over our area ahead of a
developing surface low in the lee of the Rockies. Rain will
likely move into our area Monday night as a slow moving front sags
sewd into the region with low level waa and moisture overrunning
this front. An area of low pressure is forecast to move slowly
e-newd along this front as the front sags swd into srn MO Tuesday
night. This synoptic pattern could lead to a relatively widespread
and long lived significant rain event for our area from Monday
night through at least Wednesday.
GKS
&&
.AVIATION: (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1224 PM CDT Wed Oct 23 2013
Another weak impulse within northwest flow aloft will move across
southwest portions of the area through this evening. Main impact
will be for increasing mid deck of clouds lowering this evening.
Ceilings should stay low-end VFR with exception of UIN where MVFR
ceilings are expected. Some very light rain showers are sprinkles
are also possible through this evening...but felt probability at
any given site was too low to explicitly mention in TAFs for now.
Winds will lighten up this afternoon and evening as weak cold
front moves through before becoming out of the northwest on
Thursday around 10 knots.
Specifics for KSTL:
Another weak impulse within northwest flow aloft will move across
southwest portions of the area through this evening. Main impact
will be for increasing mid deck of clouds lowering this evening.
Ceilings should stay low-end VFR. Some very light rain showers
are sprinkles are also possible at Lambert Field this
evening...but felt probability at terminal was too low to
explicitly mention in TAF for now. Winds will lighten up this
afternoon and evening as weak cold front moves through before
becoming out of the northwest on Thursday around 10 knots.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FREEZE WARNING from 1 AM to 9 AM CDT Friday FOR Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles MO-St.
Francois MO-St. Louis City MO-St. Louis MO-Ste. Genevieve
MO-Warren MO-Washington MO.
IL...FREEZE WARNING from 1 AM to 9 AM CDT Friday FOR Adams IL-Bond IL-
Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
Pike IL-Randolph IL-St. Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Oct 23, 11:35 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1135 AM CDT WED OCT 23 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1135 AM CDT WED OCT 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FREEZE WATCH REMAINS IN EFFECT FOR LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING FOR SOUTHEAST AND EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. PLEASE REFER TO THE FREEZE WATCH PRODUCT FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GOSSELIN
Nearby
Freeze Warnings in Missouri, 2013Freeze Warnings in Illinois, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.